# SDR 95ZZZX3922

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3115Y
- Make and model: Hughes 369D
- Aircraft serial: 500716D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vent Tube
- Part number: 6887121
- Condition: Detached
- Location: Comp Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DIFFUSER VENT ORIFICE TUBE WOULD NOT STAY IN PLACE.  INSPECTION FOUND END OF THE TUBE THAT SLIPS INTO THE VENT BOSS WAS DEFORMED.  INSTALLED NEW TUBE.
